EconPapers    
Economics at your fingertips  
 

Evolutionary tax evasion and optimal regulation

Domenico De Giovanni, Fabio Lamantia and Mario Pezzino

The School of Economics Discussion Paper Series from Economics, The University of Manchester

New Economics Papers: this item is included in nep-evo, nep-iue and nep-pub
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://hummedia.manchester.ac.uk/schools/soss/econ ... npapers/EDP-1814.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:man:sespap:1814

Access Statistics for this paper

More papers in The School of Economics Discussion Paper Series from Economics, The University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Marianne Sensier ().

 
Page updated 2019-04-14
Handle: RePEc:man:sespap:1814